# SDR 2002F00063

- Difficulty date: October 23, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N919PG
- Make and model: Boeing 727-200
- Aircraft serial: 22604
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900835A
- Part serial: 73235
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - RIGHT SIDE EXTERIOR CENTER OVERWING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY IAW B727 MM 33-50-11.  (M)
